# SDR DHL2007786518

- Difficulty date: March 20, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- Aircraft time: 61,473 hours, 40,640 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 985 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT BS 985 AND STR 28R, SHEARTIE HAS CORROSION.  CUT OUT DAMAGED AREA AT AFT CARGO COMPARTMENT BS 985 AND STR 28R SHEARTIE IAW B727 SRM 53-10-4, FIG 13.  DIMENSION 5.25 BY 4 IAW B727 SRM 53-10-4, FIG 13.  FABRICATED SHEARTIE REPAIR FROM 7075T6, FILLER .040, 5.25 BY 4, DOUBLER, .063, 5.30 BY 4 IAW B727 SRM 53-10-4, FIG 13.  TREATED ALODINE AND PRIMED PARTS AND AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR IAW B727 SRM 51-30-2.
